# SDR CA080616005

- Difficulty date: June 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 3,999 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: Z4244170000
- Condition: Frayed
- Location: Elevator Tab
- Part time: 3,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT ELEVATOR TRIM CABLE WAS DISCOVERED FRAYED DURING REGULARLY SCHEDULED MAINT. IT WAS SURMISED THAT FURTHER OPERATION OF THE TRIM SYS WOULD HAVE LED TO SYS FAILURE BEFORE THE NEXT SCHEDULED INSPECTION.
